Alert archive / Florida / Flood Watches in 2021
Flood Watch 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flood watch at Nov 4, 2021, 1:37 PM EDT for 4 counties in Florida. It took effect at Nov 5, 2021, 8:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2021, 1:37 PM EDT (17:37 UTC)
- In effect from
- Nov 5, 2021, 8:00 AM EDT
- Expired
- Nov 6, 2021, 2:54 AM EDT
- In force
- 19 hr
- Issued by
- NWS Jacksonville, FL
- Flood severity
- None
Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218 WGUS62 KJAX 041737 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Jacksonville FL 137 PM EDT Thu Nov 4 2021 FLZ033-038-133-137-138-050145- /O.NEW.KJAX.FA.A.0006.211105T1200Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland St. Johns-Inland Flagler-Coastal St. Johns-Eastern Putnam- Coastal Flagler- Including the cities of Palm Coast, Palm Valley, Picolata, Bakersville, Bunnell, Ponte Vedra Beach, Fruit Cove, Palatka, Anastasia, Saint Augustine, Switzerland, Espanola, Bostwick, Andalusia, and Durbin 137 PM EDT Thu Nov 4 2021 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... The National Weather Service in Jacksonville has issued a * Flood Watch for a portion of northeast Florida, including the following areas, Coastal Flagler, Coastal St. Johns, Eastern Putnam, Inland Flagler and Inland St. Johns. * From Friday morning through Saturday afternoon. * The National Weather Service in Jacksonville has issued a Flood Watch for St. Johns, Flagler and eastern Putnam County, roughly along and east of the St. Johns River basin. Heavy rainfall of 3 to 5 inches is forecast, which may lead to flooding. Locally higher amounts are likely along portions of the coast. In addition to the flooding rainfall threat, tidal flooding will create drainage issues, and will exacerbate flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ENYEDI
4 follow-up statements
269 WGUS62 KJAX 041751 FFAJAX Flood Watch National Weather Service Jacksonville FL 151 PM EDT Thu Nov 4 2021 FLZ033-038-133-137-138-051000- /O.CON.KJAX.FA.A.0006.211105T1200Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland St. Johns-Inland Flagler-Coastal St. Johns-Eastern Putnam- Coastal Flagler- Including the cities of Palm Coast, Palm Valley, Picolata, Bakersville, Bunnell, Ponte Vedra Beach, Fruit Cove, Palatka, Anastasia, Saint Augustine, Switzerland, Espanola, Bostwick, Andalusia, and Durbin 151 PM EDT Thu Nov 4 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... The Flood Watch continues for * A portion of northeast Florida, including the following areas, Coastal Flagler, Coastal St. Johns, Eastern Putnam, Inland Flagler and Inland St. Johns. * From Friday morning through Saturday afternoon. * The National Weather Service in Jacksonville has issued a Flood Watch for St. Johns, Flagler and eastern Putnam County, roughly along and east of the St. Johns River basin. Heavy rainfall of 3 to 5 inches is forecast, which may lead to flooding. Locally higher amounts are likely along portions of the Atlantic coast. * In addition to the flooding rainfall threat, tidal flooding will create drainage issues, and will exacerbate flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ENYEDI
975 WGUS62 KJAX 050738 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Jacksonville FL 338 AM EDT Fri Nov 5 2021 FLZ124-125-325-061800- /O.EXB.KJAX.FA.A.0006.211105T1800Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Nassau-Coastal Duval-South Central Duval- Including the cities of Fernandina Beach, Arlington, Ortega, Tallyrand, Amelia City, Yulee, San Marco, Riverside, Jacksonville, and Oceanway 338 AM EDT Fri Nov 5 2021 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... The National Weather Service in Jacksonville has expanded the * Flood Watch to include a portion of northeast Florida, including the following areas, Coastal Duval, Coastal Nassau and South Central Duval. * From 2 PM EDT this afternoon through Saturday afternoon. * The National Weather Service in Jacksonville has issued a Flood Watch for Coastal Duval, South Central Duval, and Coastal Nassau. Heavy rainfall of 3 to 5 inches is forecast, which may lead to flooding. Locally higher amounts are possible. * In addition to the flooding rainfall threat, tidal flooding will create drainage issues, and will exacerbate flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ033-038-133-137-138-061800- /O.CON.KJAX.FA.A.0006.211105T1200Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland St. Johns-Inland Flagler-Coastal St. Johns-Eastern Putnam- Coastal Flagler- Including the cities of Palm Coast, Palm Valley, Picolata, Bakersville, Bunnell, Ponte Vedra Beach, Fruit Cove, Palatka, Anastasia, Saint Augustine, Switzerland, Espanola, Bostwick, Andalusia, and Durbin 338 AM EDT Fri Nov 5 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY AFTERNOON... The Flood Watch continues for * A portion of northeast Florida, including the following areas, Coastal Flagler, Coastal St. Johns, Eastern Putnam, Inland Flagler and Inland St. Johns. * From 8 AM EDT this morning through Saturday afternoon. * The National Weather Service in Jacksonville has issued a Flood Watch for St. Johns, Flagler and eastern Putnam County, roughly along and east of the St. Johns River basin. Heavy rainfall of 4 to 8 inches is forecast, which may lead to flooding. Locally higher amounts are possible. * In addition to the flooding rainfall threat, tidal flooding will create drainage issues, and will exacerbate flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ AK
379 WGUS62 KJAX 051810 FFAJAX Flood Watch National Weather Service Jacksonville FL 210 PM EDT Fri Nov 5 2021 FLZ033-038-133-137-138-061000- /O.CON.KJAX.FA.A.0006.000000T0000Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland St. Johns-Inland Flagler-Coastal St. Johns-Eastern Putnam- Coastal Flagler- Including the cities of Palm Coast, Palm Valley, Picolata, Bakersville, Bunnell, Ponte Vedra Beach, Fruit Cove, Palatka, Anastasia, Saint Augustine, Switzerland, Espanola, Bostwick, Andalusia, and Durbin 210 PM EDT Fri Nov 5 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... The Flood Watch continues for * A portion of northeast Florida, including the following areas, Coastal Flagler, Coastal St. Johns, Eastern Putnam, Inland Flagler and Inland St. Johns. * Through Saturday afternoon. * The National Weather Service in Jacksonville has issued a Flood Watch for St. Johns, Flagler and eastern Putnam County, roughly along and east of the St. Johns River basin. Heavy rainfall of 3 to 7 inches is forecast, which may lead to flooding. Locally higher amounts are possible, especially along the immediate coast. * In addition to the flooding rainfall threat, tidal flooding will create drainage issues, and will exacerbate flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ FLZ124-125-325-061000- /O.CON.KJAX.FA.A.0006.000000T0000Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Nassau-Coastal Duval-South Central Duval- Including the cities of Fernandina Beach, Arlington, Ortega, Tallyrand, Amelia City, Yulee, San Marco, Riverside, Jacksonville, and Oceanway 210 PM EDT Fri Nov 5 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... The Flood Watch continues for * A portion of northeast Florida, including the following areas, Coastal Duval, Coastal Nassau and South Central Duval. * Through Saturday afternoon. * The National Weather Service in Jacksonville has issued a Flood Watch for Coastal Duval, South Central Duval, and Coastal Nassau. Heavy rainfall of 3 to 5 inches is forecast, which may lead to flooding. Locally higher amounts are possible. * In addition to the flooding rainfall threat, tidal flooding will create drainage issues, and will exacerbate flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ENYEDI
516 WGUS62 KJAX 060654 FFAJAX Flood Watch National Weather Service Jacksonville FL 254 AM EDT Sat Nov 6 2021 FLZ033-038-124-125-133-137-138-325-060800- /O.CAN.KJAX.FA.A.0006.000000T0000Z-211106T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland St. Johns-Inland Flagler-Coastal Nassau-Coastal Duval-Coastal St. Johns-Eastern Putnam-Coastal Flagler-South Central Duval- Including the cities of Palm Valley, Picolata, Arlington, Yulee, Espanola, Riverside, Bakersville, Tallyrand, San Marco, Bostwick, Andalusia, Jacksonville, Bunnell, Ponte Vedra Beach, Ortega, Amelia City, Anastasia, Switzerland, Durbin, Fernandina Beach, Palatka, Fruit Cove, Palm Coast, Saint Augustine, and Oceanway 254 AM EDT Sat Nov 6 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of northeast Florida, including the following areas, Coastal Duval, Coastal Flagler, Coastal Nassau, Coastal St. Johns, Eastern Putnam, Inland Flagler, Inland St. Johns and South Central Duval has been cancelled. The Flood Watch is cancelled. Moderate rain is expected to move into the area this morning, bringing storm totals of 1 to 2 inches of rain today. $$ AK
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at Nov 4, 10:35 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Nov 4, 10:35 AM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1035 AM EDT Thu Nov 4 2021
.UPDATE...
Breezy north-northeasterly winds will strengthen this afternoon
with the fastest wind speeds occuring nearer to the coast. Cloudy
skies with a potential for light showers moving in from out of the
south this evening. High temperatures for this afternoon will
reach up into the 60s for southeast Georgia and in the lower to
mid 70s over northeast Florida.
&&
.PREV DISCUSSION [758 AM EDT]...
.NEAR TERM [Through Friday]...
Weak low pressure east of Daytona Beach will move northeastward
today as strong high pressure settles over the Ohio Valley and
begins to wedge down the southeastern seaboard, pushing a weak
frontal boundary south of the Interstate 4 corridor by this
afternoon. A tightening local pressure gradient will keep breezy
northerly winds in place at coastal locations today. Meanwhile, a
southern stream shortwave trough will progress over the western
Gulf of Mexico by early afternoon and will begin to amplify this
evening, resulting in cyclogenesis along the frontal boundary over
south central portions of the Gulf of Mexico. Convection triggered
by the jet streak over the Gulf of Mexico and gradually
strengthening isentropic lift from the upstream shortwave will
result in thickening multi-layered cloud cover this afternoon, and
this lift may be strong enough to combine with increasingly
convergent north-northeasterly low level flow to produce a few
sprinkles or light showers this afternoon along the St. Johns and
Flagler County coasts as well as southern portions of the St.
Johns River basin. Increasing cloud cover and cool air advection
will keep highs in the 60s across most of southeast GA and the
coastal Duval and Nassau Counties, with low to mid 70s elsewhere
across northeast and north central FL.
Troughing aloft will continue to amplify as it progresses slowly
eastward across central portions of the Gulf of Mexico tonight,
entering the eastern Gulf on Friday. This feature will result in
low pressure gradually taking shape over the southeastern Gulf of
Mexico along a stalling frontal boundary. Meanwhile, strong high
pressure will only slowly progress eastward to a position over the
Mid-Atlantic region, with this feature continuing to wedge down
the southeastern seaboard. Our local pressure gradient will
continue to gradually tighten tonight and Friday, keeping breezy
north to northeasterly winds in place all along the coast. These
winds will combine with our highest astronomical tides of the year
to produce significant (likely moderate) coastal flooding all
along the Atlantic coast around times of high tide on Friday, with
minor flooding becoming possible within the St. Johns River basin.
Gradually strengthening isentropic ascent will lift a shield of
light to moderate rainfall northward from the FL peninsula into
north central FL later tonight and Friday morning, with
strengthening coastal convergence likely creating occasional
showers along the northeast FL coast tonight. Despite thickening
cloud cover, lows will still fall to the mid and upper 40s for
inland southeast GA tonight, with 50s elsewhere inland and along
the southeast GA coast, ranging to the lower 60s along the St.
Johns and Flagler County coasts.
A steady, chilly rainfall will overspread northeast FL by Friday
afternoon, with strengthening isentropic lift likely developing
scattered mainly light showers across southeast GA by late
afternoon. Breezy northerly winds will keep highs in the upper 50s
for southeast GA and much of the Suwannee Valley, with mid to
upper 60s forecast for north central and coastal northeast FL.
Our tightening local pressure gradient will likely result in windy
conditions at coastal locations by the mid to late afternoon
hours, with occasional gusts up to 35 mph.
.SHORT TERM [Friday Night Through Saturday Night]...
Troughing aloft will likely cutoff as it approaches the FL
peninsula on Friday night, resulting in strengthening divergence
aloft over our area and increasing the potential for heavy
rainfall, particularly along the northeast FL coast during the
overnight hours. This amplifying trough will result in low
pressure strengthening as it crosses the FL peninsula. Our local
pressure gradient will also tighten, creating strong northeasterly
winds that may gust up to 40-45 mph at times at coastal locations
from Friday night through Saturday morning as low pressure emerges
off Cape Canaveral and begins to accelerate northeastward. These
strong onshore winds and already high astronomical tides will
likely result in moderate to possibly major flooding during the
Saturday morning high tide along the Atlantic coast, and moderate
flooding will be possible within the lower Satilla and St. Johns
River basin as onshore winds trap water within these river basins.
Heavy downpours and possibly a few thunderstorms on Friday night
and early Saturday could exacerbate flooding at coastal locations,
with latest guidance depicting rainfall totals of 4-6 inches
possible for coastal locations south of St. Augustine and 1-2
inches elsewhere at coastal locations. Rainfall totals will be
much lower for the northern Suwannee Valley and much of inland
southeast GA, where totals of one half to one inch are forecast.
The cutoff trough should reach the Gulf Stream waters by sunset on
Saturday, with surface low pressure strengthening as it
accelerates northeastward and away from our area. Rainfall will
end from west to east on Saturday afternoon, with some lingering
coastal showers on Saturday night. Skies will then clear from
west to east on Saturday night as cool high pressure builds over
the lower Mississippi Valley.
Below normal temperatures will continue this weekend area-wide,
with highs on Saturday remaining in the mid to upper 50s across
most of southeast GA and the low to mid 60s elsewhere. Strong
northerly winds will add an extra chill to the raw conditions on
Saturday. Lows Saturday night will fall to the low and mid 40s at
most inland locations, while breezy northerly winds keep lows in
the low to mid 50s along the northeast FL coast.
.LONG TERM [Sunday Through Wednesday Night]...
Troughing aloft will gradually exit our region on Sunday and
Monday as surface ridging builds towards our area. Our local
pressure gradient will only slowly loosen on Sunday, with breezy
northerly winds and cool air advection countering mostly sunny
skies, keeping highs in the mid to upper 60s. Decoupling winds at
inland locations will likely result in lows falling to the lower
40s, while a gradually diminishing northerly breeze keeps coastal
lows in the 50s. Highs will then rebound into the low and mid 70s
early next week as high pressure settles directly overnight.
Radiational cooling at night will drop lows into the 40s inland on
Monday night, and then rising heights aloft will result in
gradually warming temperatures towards midweek. Highs by Wednesday
should reach the mid to upper 70s area-wide.
.AVIATION...
[Through 12Z Friday]
Winds will consistently be from out of the N-NE throughout the
forecast period with speeds near the coast building up to about
10-15 knots with gusts of 20-25 knots. Ceilings will be largely
MVFR today with cloud decks rising from below 1K feet to about 2K
to 3k feet as the morning progresses. Potential for showers to
build in from out of the south towards the end of the forecast
period, primarily affecting GNV and SGJ.
.MARINE...
Weak low pressure centered just east of Daytona Beach will lift
northeastward today as strong high pressure builds into the Ohio
Valley and the Mid-Atlantic region. This strong high pressure
center will wedge down the southeastern seaboard tonight and
Friday as low pressure develops along a frontal boundary over the
southeastern Gulf of Mexico. This weather pattern will result in
gradually strengthening northerly winds and building seas. Small
Craft Advisory conditions already in place over the southeast GA
waters and the near shore waters north of St. Augustine will
gradually overspread the rest of the northeast FL coastal waters
by late this afternoon. Near shore seas of 4-7 feet today will
build to 6-8 feet by Friday afternoon. Offshore seas of 5-7 feet
today will build to 6-9 feet by Friday afternoon.
Low pressure will then cross the Florida peninsula on Friday
night and will strengthen over the Gulf Stream waters east of Cape
Canaveral on Saturday. This storm system will spread heavy
rainfall and a few thunderstorms over the northeast Florida
waters, with northeasterly winds possibly strengthening to Gale
Force on Friday night and Saturday. Near shore seas will peak in
the 7-11 foot range, while seas offshore peak in the 9 - 13 foot
range. This strengthening low pressure center will then lift
northeastward off the eastern seaboard by Sunday afternoon and
evening as high pressure builds into our region from the west.
Northerly winds will gradually diminish late this weekend, with
elevated seas persisting into early next week. Seas offshore are
still projected to range from 6-10 feet on Sunday night and
Monday, with near shore seas subsiding to 5-8 feet, which is still
within Small Craft Advisory criteria.
Rip Currents / Surf: A high risk of rip currents will continue
through the weekend at all area beaches and possibly into early
next week. Breakers will likely build to the 4-6 foot range along
the northeast FL coast on Friday and then peaking in the 6-8 foot
range on Saturday, when a high surf advisory will likely be
required. Breakers will only gradually diminish on Sunday.
Significant beach erosion is likely along the northeast FL coast
around times of high tide from Friday through the weekend.
.FIRE WEATHER...
North to northeast flow will continue today through Saturday as
an area of low pressure strengthens off the Florida Atlantic
coast. Gusty winds will near 15-25 mph at times at coastal
locations today with gusts of 25-35 mph by Friday. Low dispersions
are expected today lower transport winds inland and low mixing
heights combine along and northwest of highway 301.
.HYDROLOGY...
Coastal/tidal flooding...Minor tidal flooding is expected all along
the Atlantic coast during this morning's high tide cycle due to
high astronomical tides. Strengthening north-northeasterly winds
will combine with high astronomical tides to likely result in
moderate tidal flooding along the Atlantic coast during Friday
morning's high tide, with water levels likely increasing to minor
flood levels within the St. Johns River basin. A Coastal Flood
Watch has been continued for these locations beginning on Friday
morning, as tidal flooding will be exacerbated by building waves
and gusty winds along the Atlantic coast, while water levels begin
to slosh within the lower Satilla and St. Johns River basins.
Tidal flooding will likely peak during the Saturday morning high
tide along the Atlantic coast. At this time, tidal water level
inundation of 2.5 to 3.5 ft above normally dry ground is forecast
along our Atlantic coast, which is considered to be moderate to
major flooding. This event will bring significant beach erosion
to many areas, especially where dune structure is weak. Persistent
northerly winds may result in peak water levels being delayed
until Sunday within the St. Johns and lower Satilla River basins.
Water levels of 1.5 to 2.5 feet above normally dry ground are
forecast this weekend during times of high tide at these
locations, which is considered to be minor to moderate flooding.
Rainfall outlook...higher rainfall amounts will be likely occur
along the northeast FL coast, particularly from St. Augustine
southward, where widespread totals of 4-6 inches will be possible
as bands of heavy rainfall will stream onshore on Friday night and
early Saturday, and have the potential to train and bring locally
higher amounts. Rainfall elsewhere along the coast will generally
be in the 1-2 inch range, with some potential for these heavy
rains to extend along the U.S. Highway 301 corridor in southeast
GA as a band of heavy rainfall potentially wraps around the cutoff
cyclone late on Friday night and Saturday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 47 58 45 58 / 10 10 30 50 60
SSI 63 53 60 53 60 / 10 10 40 70 70
JAX 69 55 63 54 60 / 10 10 60 80 70
SGJ 71 64 67 61 65 / 20 40 80 90 80
GNV 73 57 62 55 62 / 10 20 60 80 40
OCF 75 61 65 57 64 / 20 30 70 80 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Watch from Friday morning through Sunday evening
for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns-Eastern Clay-Eastern Putnam-Inland Flagler-Inland
Nassau-Inland St. Johns-South Central Duval-Trout River-
Western Duval.
High Rip Current Risk through Sunday evening for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
Coastal Flood Advisory until 7 AM EDT Friday for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...Coastal Flood Watch from Friday morning through Sunday evening
for Coastal Camden-Coastal Glynn-Inland Camden-Inland Glynn.
High Rip Current Risk through Sunday evening for Coastal Camden-
Coastal Glynn.
Coastal Flood Advisory until 7 AM EDT Friday for Coastal Camden-
Coastal Glynn.
AM...Gale Watch from Friday evening through late Saturday night for
Coastal waters from Altamaha Sound to Fernandina Beach FL
out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
Small Craft Advisory from 3 PM this afternoon to 8 PM EDT Friday
for Coastal waters from St. Augustine to Flagler Beach FL
out 20 NM-Waters from Fernandina Beach to St. Augustine FL
from 20 to 60 NM-Waters from St. Augustine to Flagler Beach
FL from 20 to 60 NM.
Small Craft Advisory until 8 PM EDT Friday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Waters from Altamaha Sound GA to Fernandina Beach
FL from 20 to 60 NM.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:06 AM EDT | Coastal Flood Advisory | JAX | Duval, Flagler, Nassau | 61 hr |
| Nov 4, 3:34 AM EDT | Gale Watch | JAX | 30 hr | |
| Nov 4, 2:07 PM EDT | Coastal Flood Warning | JAX | Clay, Duval, Flagler, Nassau, Putnam | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.